Advanced

Harmonic morphisms from quaternionic projective spaces

Gudmundsson, Sigmundur LU (1995) In Geometriae Dedicata 56(3). p.327-332
Abstract
In this paper we give a method for constructing harmonic morphisms from quaternionic projective spaces HopfP k with values in a Riemann surface.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Geometriae Dedicata
volume
56
issue
3
pages
327 - 332
publisher
Springer
external identifiers
  • Scopus:0000588509
ISSN
0046-5755
DOI
10.1007/BF01263573
language
English
LU publication?
yes
id
34ed69b8-fc8d-4637-a570-4f84625dba6b (old id 827909)
alternative location
http://www.springerlink.com/content/rh57063675x2v324/fulltext.pdf
date added to LUP
2008-03-10 17:27:24
date last changed
2016-10-13 04:27:43
@misc{34ed69b8-fc8d-4637-a570-4f84625dba6b,
  abstract     = {In this paper we give a method for constructing harmonic morphisms from quaternionic projective spaces HopfP k with values in a Riemann surface.},
  author       = {Gudmundsson, Sigmundur},
  issn         = {0046-5755},
  language     = {eng},
  number       = {3},
  pages        = {327--332},
  publisher    = {ARRAY(0xa031440)},
  series       = {Geometriae Dedicata},
  title        = {Harmonic morphisms from quaternionic projective spaces},
  url          = {http://dx.doi.org/10.1007/BF01263573},
  volume       = {56},
  year         = {1995},
}